# SDR AALA20060380

- Difficulty date: June 13, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RDU - SEVERAL CIRCUIT BREAKERS POPPED AFTER TAKEOFF.  LANDED RDU WITHOUT INCIDENT.  SECURED SEVERAL LOOSE WIRES ON RELAY.  REPLACED BUS CONTROL UNIT AND TWO A PHASE RIGHT BUS CIRCUIT BREAKERS AND ONE A PHASE GROUND SERVICE BUS POWER CIRCUIT BREAKER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
